# SDR MASA200400265

- Difficulty date: May 16, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 12,260 hours, 11,325 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2928 PHL-DCA.  DEPARTING PHL THE CAPTAIN REPORTED THE RIGHT MAIN LANDING GEAR WOULD NOT RETRACT AND A GEAR UNSAFE CONDITION EXISTED.  THE GEAR WAS PLACED BACK DOWN AND ABNORMAL SAFE LANDING WAS EXECUTED.  MX FOUND THE RT MLG PROXIMITY SENSOR TARGET NOT SECURE.  THE TARGET WAS SECURED, GEAR SWING PERFORMED AND AIRCRAFT RETURNED TO SERVICE.  NO PARTS USED.
